CHAVES JÚNIOR, S. P. .; SHIMABUKURO, P. H. F. .; ANDRADE, A. J. .

Description of the female and redescription of the male of Sciopemyia sordellii (Shannon & Del Ponte, 1927), including the description of four new species of the genus Sciopemyia Barretto, 1962 (Diptera: Psychodidae: Phlebotominae) from Brazil

. Zootaxa, Auckland, New Zealand, v. 5195, n. 4, p. 301–336, 2022. DOI: 10.11646/zootaxa.5195.4.1. Disponível em: https://mapress.com/zt/article/view/zootaxa.5195.4.1. Acesso em: 3 apr. 2025.